# SDR ASAA2017033020300

- Difficulty date: March 30, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 32,560 hours, 9,773 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1574
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 73,188 hours, 32,463 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT ABOVE FL 200, THE RT PACK LIGHT ILLUMINATED.  SUCCESSFULLY RESET SEVERAL TIMES ONLY TO HAVE LIGHT ILLUMINATE AGAIN WITHIN TWO MINUTES.  ONCE AT CRUISE ALTITUDE, IAW QRH, TURNED THE RT PACK OFF WITH ISOLATION VALVE CLOSED.  ACFT GROUNDED.  ACCOMPLISHED A PACK/ZONE TEMPERATURE CONTROLLER BITE TEST IAW AMM TASK 21-61-00-700-806-002.  FOUND TEMP CONTROL VALVE FAULT ILLUMINATED FOR THE RT PACK.  REMOVED AND REPLACED THE TEMPERATURE CONTROL VALVE.  LEAK & OPS CHECKED GOOD AND BITE CHECKED GOOD.  NO FAULTS ILLUMINATED AT THIS TIME IAW AMM 21-51-10-400-801.
